# SDR HNAA2012022100598

- Difficulty date: February 20, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 42,670 hours, 49,745 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0154AND35496
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

CARGO SMOKE WARNING LIGHT ILLUMINATED DURING TAXI OUT.  R & R BOTH FWD AND AFT BAG BAY SMOKE DETECTORS IAW AMM 26-12-01.  OPS CHECKED IAW 26-12-00, OPS CHECKED GOOD.
